# SDR UALA2010052101730

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 30,280 hours, 12,577 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT 2L WILL NOT ARM PROPERLY. MAINT TEXT: FOUND RELEASE STRAP AND SURVIVAL KIT LANYARD PINCHED UNDER GIRT BAR FWD END. REMOVED STRAP AND LANYARD FROM UNDER BAR AND ARM-DISARM OK BUT STRAP AND LANYARD END DAMAGED. CLEANED DEBRIS FROM GIRT BAR AREA AND TRIMMED OFF FRAYED MATERIAL. OPS NORMAL.
